# SDR DALA2017072905847

- Difficulty date: July 28, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 43,595 hours, 35,763 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Angle
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE ON LEFT WING OUTBOARD SPOILER. REMOVED AND REPLACED IAW SRM 51-30-05, 51-30-02 AND DWG 9957465.
